English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Complete intersections in relation to a paper of B.J. Birch

MPS-Authors
/persons/resource/persons234851

Aleksandrov,  A. G.
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons235840

Moroz,  Boris Z.
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Aleksandrov, A. G., & Moroz, B. Z. (2002). Complete intersections in relation to a paper of B.J. Birch. Bulletin of the London Mathematical Society, 34, 257-288.


Cite as: http://hdl.handle.net/21.11116/0000-0004-32D4-4
Abstract
There is no abstract available